# SDR SWIA201744160

- Difficulty date: December 29, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 37,196 hours, 26,719 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-353
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STRINGER 27 FROM BS 333 TO 353 CORRODED. REMOVED AND REPLACED THE STRINGER IAW SRM.
